Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Hölder conditions for Gaussian processes with stationary increments


Author: M. B. Marcus
Journal: Trans. Amer. Math. Soc. 134 (1968), 29-52
MSC: Primary 60.50
MathSciNet review: 0230368
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.50

Retrieve articles in all journals with MSC: 60.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0230368-7
Article copyright: © Copyright 1968 American Mathematical Society